# SDR UALA2009121503885

- Difficulty date: December 14, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 81,113 hours, 9,978 cycles
- Engine: Pwa PW4056
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Electronic Unit
- Part number: 285W00295
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL ODOR ROWS 51 THRU 55.  CREW TURNED OFF IFE, PC, AFT GALLEY POWER, TURNED OFF RECIRC FANS & FLOURESCENT LIGHTING, UNABLE TO LOCATE SOURCE. FOUND OEU AT 49HJK OVERHEATED, VERY HOT TO TOUCH AND ALL FUNCTIONS INOP.  UNIT REPLACED. NO PRESENCE OF BURNING ODOR.
